I know have difficulty sollowing and have extremley dry mouth. Im tierd all the time. Could have it effected my thyroid gland? I havent felt the same since. When will this go away?
I Hade Botox Injections Above my Lip and One Injection when Through and Squirted into my Mouth and Dripped Down my Throat?
Doctor Answers (8)
I do not think that you can swallow enough Botox to effect any function. Once it gets to your stomach the acidic environment probably inactivates it so do not worry about absorption If you got numbing cream in your mouth it will make your mouth feel funny and might even give you trouble swallowing for a short time.
Botox in mouth
Botox is unlikley to have caused your symptoms and would not affect your thyroid. Best for you to see your medical doctor to be properly evlauated for the cause of your concerns.
Botox dripping into mouth
Thank you for your question. A very small dose of Botox is used to treat the wrinkles of the lips. Also, Botox is quite labile, meaning that the little bit dripped into your mouth would become likely unactive quite quickly. Any of the symptoms that you are experiencing would not be expected to be caused by Botox. As botox only works on muscle cells, it would not effect the thyroid.
I would suggest contacting your primary care physician to discuss the symptoms that you are having.
Best of luck.
You might also like...
Botox Affecting Thyroid Gland?
Botox acts to paralyze muscles and in a high enough dose could cause relaxation of the muscles in the aerodigestive tract. However, the agent would have to be directly injected into those areas to be effective.
Botox and ingestion
With the smallest amount typically used peri-orally, it would be highly unlikely you are having any adverse affects from your cosmetic treatment. I would make an appointment with your primary care physician.
Botox got in mouth
Botox is used in very, very small dosages for cosmetic purposes and will have no affect if a drop gets into your mouth. It won't go to the thyroid gland. I'm unsure what technique your injector was using if the injection went through your lip and into your mouth...... This is not a good injection technique, and that worries me itself, more than the tiny bit in your mouth.
No worries. The doses used in the perioral skin are some of the smallest amounts we use on the face. As Botox is a protein, if it did get into your stomach, acid juices and enzymes would destroy it almost immediately. There is no way this would cause you to be tired or affect your thyroid gland.
Botox squirted in mouth
The dose of Botox used for cosmetic purposes is so small, that ingesting it would not cause any effect. I would look into other causes for your symptoms and the Botox surely would not have affected your thyroid gland, even if ingested.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.